# SDR MASA200600756

- Difficulty date: March 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N605ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,413 hours, 15,056 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7371 LGA - OUTBOARD AND INBOARD GROUND SPOILER FAULT MESSAGES.  RESET SYSTEM.  OPS CHECK GOOD.
